# SDR CALA2020042400870

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 95,905 hours, 12,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14731516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN STA2108 TO STA2150 FOUND CHAFING MARK - REFE R NON-ROUTINE L/P 9411580 - ORIGINATED SPEC NO.B 777-06-3-7179. UPDATE INFO. THE POSITION IS BSTA2108 TO BSTA2150 STR 2R. PERFORMED FUSELAGE CROWN SKIN STA2108 TO STA2150 STR 2R AREA CARRIED OUT REPAIR AS PER SRM 53-70-01 REPAIR 2 FIG 202 REV 82 AND EC/RA 5331-02668 REV -.
